# SDR FDEA202506281073

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 71,283 hours, 27,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN AIRCRAFT DOOR GUST LOCK STUCK.  CANNOT CLOSE THE DOOR.  REPLACED L1 DOOR HOLD OPEN LOCK PER ABOVE REF. OPS CHECKS GOOD.
